# SDR IPXA2021033067544

- Difficulty date: February 28, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL 143DF HAS 6 SOFT AREAS MARKEDFABBED PANEL 143DF FROM 5024N400001SS-G BATCH # 3605469 SREO A300-5320-57698-G
